# SDR UPS96205814

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Retainer
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON STA 870 SEAL RETAINER LBL 60 RBL 60.  REMOVED CORRODED SEAL RETAINER IAW 53-10-1, FABRICATED REPAIR PARTS AND INSTALLED EO 727-57-1690 AND SRM 51-30-2, 51-10-1.
